Skip to Main content Skip to Navigation
Journal articles

Effective transmission conditions for Hamilton–Jacobi equations defined on two domains separated by an oscillatory interface

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01764006
Contributor : Marie-Annick Guillemer <>
Submitted on : Wednesday, April 11, 2018 - 3:29:57 PM
Last modification on : Saturday, May 1, 2021 - 3:43:38 AM

Links full text

Identifiers

Citation

Yves Achdou, Salomé Oudet, Nicoletta Tchou. Effective transmission conditions for Hamilton–Jacobi equations defined on two domains separated by an oscillatory interface. Journal de Mathématiques Pures et Appliquées, Elsevier, 2016, 106 (6), pp.1091 - 1121. ⟨10.1016/j.matpur.2016.04.002⟩. ⟨hal-01764006⟩

Share

Metrics

Record views

421